戻る / Previous page

Almost Automorphic and Almost Periodic Functions in Abstract Spaces

Almost Automorphic and Almost Periodic Functions in Abstract Spaces
Author
N'Guerekata, Gaston M. 
Publisher
Kluwer Academic Publishers 
Publication Date
Oct, 2001 
ISBN
0306466864 or 9780306466861
HARDCOVER 
138 Pages
出版済み 3-5週間でお届けいたします。
The delivery time takes 3 to 5 weeks

¥ 21,772 (tax included)

Description

Almost Automorphic and Almost Periodic Functions in Abstract Spaces introduces and develops the theory of almost automorphic vector-valued functions in Bochner's sense and the study of almost periodic functions in a locally convex space in a homogenous and unified manner. It also applies the results obtained to study almost automorphic solutions of abstract differential equations, expanding the core topics with a plethora of groundbreaking new results and applications. For the sake of clarity, and to spare the reader unnecessary technical hurdles, the concepts are studied using classical methods of functional analysis.

送料無料にてお届け

ご注文商品は海外からのお取り寄せのため,納期は3~5週間程頂きます。入荷の遅延,出版延期など納期に遅れが見込まれる場合はメールにてお知らせ致します

公費/校費/社費でのお支払い

ご注文の際,お支払方法を選択して頂く画面が表示されますので,「公費/校費/社費」をお選び頂き必要書類をご指定下さい。公費/校費/社費の場合でも、HP掲載価格で承ります。

書籍が見つからない場合

お問い合わせメールより書籍のタイトルや ISBNなど、お手持ちの情報をお知らせ下さい。お見積り、ご注文を承ります。

SSL グローバルサインのサイトシール